Characterization of BMO in terms of rearrangement-invariant Banach function spaces

Research output: Contribution to journalArticlespeer-review

28 Citations (Scopus)

Abstract

The atomic decomposition of Hardy spaces by atoms defined by rearrangement-invariant Banach function spaces is proved in this paper. Using this decomposition, we obtain the characterizations of BMO and Lipschitz spaces by rearrangement-invariant Banach function spaces. We also provide the sharp function characterization of the rearrangement-invariant Banach function spaces. Copyright © 2009 Elsevier.
Original languageEnglish
Pages (from-to)363-372
JournalExpositiones Mathematicae
Volume27
Issue number4
DOIs
Publication statusPublished - 2009

Citation

Ho, K. P. (2009). Characterization of BMO in terms of rearrangement-invariant Banach function spaces. Expositiones Mathematicae, 27(4), 363-372.

Fingerprint Dive into the research topics of 'Characterization of BMO in terms of rearrangement-invariant Banach function spaces'. Together they form a unique fingerprint.